# SDR 29GA2015021900001

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 32,710 hours, 36,721 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: AIR83064
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE WITH FLAPS 15 DEGREES, GEAR DID NOT FULLY RETRACT UNTIL FLAPS BROUGHT UP, LONGER THAN NORMAL. PERFORMED GEAR RETRACTION AND EXTENSION TEST UNABLE TO VERIFY DISCREPANCY, OPS CHECKED GOOD.
